| Catalog Number |
367336 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received a photo for investigation.The indicated failure mode of leakage was observed in the attached photo.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported during colleciton using bd vacutainer® push button blood collection set, sample leakage from the barrel of one device was observed.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.